Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1245–1264 (Mi zvmmf6646)  

Solution of certain problems of neutron transport theory by the method of generalized eigenfunctions

V. P. Gorelov, V. I. Il'in, V. I. Yuferev

Moscow

Full text: PDF file (1740 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 200–224

Bibliographic databases:

UDC: 517.9:533.9
Received: 05.04.1971
Revised: 07.09.1971

Citation: V. P. Gorelov, V. I. Il'in, V. I. Yuferev, “Solution of certain problems of neutron transport theory by the method of generalized eigenfunctions”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1245–1264; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 200–224

Citation in format AMSBIB
\Bibitem{GorIliYuf72}
\by V.~P.~Gorelov, V.~I.~Il'in, V.~I.~Yuferev
\paper Solution of certain problems of neutron transport theory by the method of generalized eigenfunctions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1245--1264
\mathnet{http://mi.mathnet.ru/zvmmf6646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0319511}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 200--224
\crossref{https://doi.org/10.1016/0041-5553(72)90012-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6646
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:335
    Full text:200
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021